| Model Number |
MC2-4590S |
| Medical Device Problem Codes |
Mechanical Jam (2983); Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that the rod has failed to lengthen after (b)(6) 2020.As per the reporter, the rod is possibly jammed and there was noticeable wear debris in-situ.No patient injury was reported.